Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taken maxgalin 70 mg for leg pain. Started swelling and hardness in leg muscle. Is there any solution?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
My wife had taken Maxgalin 70 mg tablets (prescribed by a Ortho Doctor) for leg pain, post which she developed swelling and hardness in her knees and leg muscles. She is not able to walk or stand even for short periods. She has also been told that she has sacroilitis. Is there a solution to the after effects of Maxgalin. She has continuous pain in her legs and hips.
Posted Wed, 17 Oct 2012 in Bones, Muscles and Joints
Answered by Dr. Divya Agarwal 1 hour later

Thanks for posting your query.

If she has been diagnosed with sacroiliitis then the leg and hip pain is probably attributable to that.
Pregabalin (Maxgalin) generally does not produce such side effects.

I suggest she should have her HLA B27 test done and should be on NSAIDs like diclofenac or etoricoxib for the present situation.

Apart from that gentle exercises should be begun with an aim to improve her pain and mobility.

Let me know if you have any further questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor